# SDR AALA201804259007

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 19,189 hours, 7,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER ROWS 14 AND 15, DETACHED.   MAINTENANCE SECURED THE EXIT SIGN AND PERFORMED SATISFACTORY OPS CHECK.
